MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. INSPIRE 8F HOLLOW FIBER OXYGENATOR WITH INTEGRATED ARTERIAL FILTER; OXYGENATOR, CARDIOPULMONARY BYPASS

SORIN GROUP ITALIA S.R.L. INSPIRE 8F HOLLOW FIBER OXYGENATOR WITH INTEGRATED ARTERIAL FILTER; OXYGENATOR, CARDIOPULMONARY BYPASS
Catalog Number 03705
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.The inspire 8f hollow fiber oxygenator with integrated arterial filter is a non-sterile device assembled into a sterile convenience pack that is distributed in the usa.The expiration date refers to the sterile finished product into which the oxygenator was assembled.(b)(4).The age of the device was calculated as the time elapsed between device sterilization and the date of event.Importer (b)(4), manufacturer (sorin group(b)(4)).The involved inspire 8f hollow fiber oxygenator with integrated arterial filter is a non-sterile component assembled into a convenience pack that is distributed in the usa.The stand alone oxygenator (catalog number 050703) is also registered in the usa (510(k) number: k130433).The device manufacture date refers to manufacture date of the sterile, finished convenience pack into which the oxygenator was assembled.Sorin group (b)(4) manufactures the inspire 8f hollow fiber oxygenator with integrated arterial filter.The incident occurred in(b)(6).Per exemption number e2016005, sorin group (b)(4).Is submitting the report for both sorin group (b)(4) (manufacturer) and (b)(4).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The involved device has been requested for return to sorin group(b)(4) for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Sorin group (b)(6) received a report that priming fluid was observed leaking from the blood side to the water side of the inspire 8f hollow fiber oxygenator during priming.The customer reported that the fluid passed through with no resistance.There was no patient involvement.
 
Additional Manufacturer Narrative
After further review, this report was determined to be a duplicate of report number 9680841-2017-00028.As the report is a duplicate, it is void and no further follow-ups will be submitted.For additional details about the event, please refer to 9680841-2017-00028.

Brand Name
INSPIRE 8F HOLLOW FIBER OXYGENATOR WITH INTEGRATED ARTERIAL FILTER
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada statale 12 nord, 86
mirandola 41037
IT  41037
MDR Report Key6964226
Report Number9680841-2017-00027
Device Sequence Number13784332
Product Code DTZ
UDI-Device Identifier00803622131202
UDI-Public(01)00803622131202(240)044002301(17)190731(10)1719900072
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number03705
Device Lot Number1705110224
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date09/21/2017
Device Age3 MO
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1